# SDR AALA202212210684

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 21,731 hours, 8,375 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C5238
- Condition: Low Pressure
- Location: L2 Door Slide
- Part time: 21,729 hours, 8,374 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT OVERWING SLIDE PRESSURE LOW (DOOR L2). REMOVED AND REPLACED L2 SLIDE INFLATION RESERVOIR.
